since i quit birth control ive been dealing with a yeast infection that has been a pain to get rid of, i quit birth control about 2 years ago.
about 8-9 months ago i noticed skin taggy looking bumps and some that look like big zits along my majora and some clear along the opening and all the way back up to my butt (but i havent felt any inside of me). ive had some be able to be picked off when theyre really small and nothing but blood comes out, no pus. the others havent gone away and sometimes are sore and itchy. ive had discharge but its lessened in the last month or so and so has the itching but the bumps havent gone away. they look just like big fordyce spots but im not sure entirely thats what this is. most are pretty rounded but some are kinda flat.
im diabetic and im sure i have hormone problems but ive never had a problem like this before. its uncomfortable to have sex but it doesnt burn when i pee at all. my skin is very dry and raw from being dry. im 22 and have only been with 3 guys none of which had/have any stds. ive also had a baby 3 years ago. my husband doesnt have any bumps at all and no complaints of itching and has always been clean of stds.
im absolutely terrifed of it being hpv or herpes or warts and would love some consolation from someone who has dealt with this and what it was and how it was treated so i know what im in for. at first i thought it was something irritating me or if i was allergic to something since its just on my skin, not inside any part of me. last time i was checked (which ill admit has been a while-after i gave birth) there was no problems and everything came up fine. my husband has been checked since then also various times and was clean.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.